# SDR 2007FA0000444

- Difficulty date: April 21, 2007
- Submitted: May 14, 2007
- Operation: General aviation
- Aircraft: N620TS
- Aircraft serial: 20
- Aircraft time: 105 hours
- Engine time: 105 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: 12501
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ECU WARNING LIGHT COME ON FREQUENTLY.  WE SPOKE WITH THIELERT ABOUT THE PROBLEM AND THEY SAY THAT DURING STEEP BANKS OR YAW THE FUEL PRESSURE CAN BE DIFFERENT BETWEEN THE RAILS ON EACH ENGINE.  THE ECU CAN INTERPRET THIS AS A PROBLEM AND TURN ON THE ANNUNCIATOR.  THIS IS MOSTLY A NUISANCE BECAUSE EVERYTIME THE AN ANNUNCIATOR TURNS ON WE MUST BRING THE AIRCRAFT TO A MECHANIC WHO MUST CLEAR THE PROBLEM FORM THE COMMPUTER.  WHILE THE ANNUNCIATOR IS ON WE HAVE NO WAY OF KNOWING IF A REAL PROBLEM DEVELOPS BECAUSE THE ANNUCIATOR IS STILL ON. IN ADDITION AS A FLIGHT SCHOOL IT COSTS US SIGNIFICANT AMOUNTS OF LOST REVENUE EVERY TIME THAT WE MUST TAKE THE AIRPLANE OFF-LINE UNTIL OUR MECHANICE CAN INSPECT IT.   O
